Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking Gemfibrozil twice a day. Is that danger ?

I was suppose to take one tablet of gemfibrozil twice daily, and one medformin once daily too, but some how later i found out i ve been taking two gemfibzoil together in the same time instead of one in morning and one at night. Is that dangerous?
Asked On : Fri, 4 Feb 2011
Answers:  2 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,Welcome to HCM.
The medications what you are taking belongs to group of fibrates which lowers lipid levels, if it is very high then it will help to reduce but if it is in moderate range then you may have symptoms of lethargic.You can continue taking one tablet twice daily from now.You can also have high fiber diet and do regular exercise to lower lipids,if you are a non vegetarian then avoid red meat.
Wish you good health.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Diabetologist Dr. Anirban Biswas's  Response
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor